# SDR UIEA2014122300658

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 39,487 hours, 5,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMER LIGHT AT 35KH INOPERATIVE.  TROUBLE SHOT LAMP.  RE LAMPED CEILING PANEL EMER LIGHT AT 35KH IAW AMM 33-51-07-962-001.  OPERATIONS CHECKED GOOD.
